EconPapers    
Economics at your fingertips  
 

A Fixed Point Approach to the Stability of a Logarithmic Functional Equation

Soon-Mo Jung () and Themistocles M. Rassias ()
Additional contact information
Soon-Mo Jung: Mathematics Section, College of Science and Technology, Hongik University
Themistocles M. Rassias: National Technical University of Athens, Zografou Campus

Chapter Chapter 9 in Nonlinear Analysis and Variational Problems, 2010, pp 99-109 from Springer

Abstract: Abstract We will apply the fixed point method for proving the Hyers–Ulam–Rassias stability of a logarithmic functional equation of the form $$f(\sqrt{xy}) = \frac{1}{2} f(x) + \frac{1}{2} f(y),$$ where f: (0,∞) → E is a given function and E is a real (or complex) vector space.

Keywords: Banach Space; Functional Equation; Additive Mapping; Cauchy Sequence; Logarithmic Function (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_9

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_9